View previous topic | View next topic

side effects

Page 1 of 1

Neal20
202345.  Tue Aug 21, 2007 3:58 am Reply with quote

A friend of mine has got the problem of eye pressure in her eyes…..i don’t know how but it all happened suddenly. Yesterday, I accompanied her for her checkup and the doctor says that it is pretty serious. My friend is only 41 years of age….is it possible to get such a disease at this age. She has been asked to control her food intake and to take betoptic. I got her the medicine. She has already started to take the medicines. Some minutes ago I was reading an article about the medicine betoptic……I must say I’m pretty scared about after reading the side effects. Has anyone used this medicine……I want some information about this medicine.

<edited by Jenny to remove link>

 
samivel
202438.  Tue Aug 21, 2007 6:43 am Reply with quote

Do all your friends take medicines which worry you? Your last post was about betnovate and included a link to the same online pharmaceutical retailer.

 
dr.bob
202459.  Tue Aug 21, 2007 7:27 am Reply with quote

Is that a spiced meat product I smell?

 
samivel
202496.  Tue Aug 21, 2007 8:40 am Reply with quote

I couldn't possibly comment, Dr B. I'm in enough trouble as it is.

 
Jenny
202721.  Tue Aug 21, 2007 6:50 pm Reply with quote

I'm not totally convinced this is spam, dr.bob, but I have removed the link. If somebody's concerned about side effects of a medication, it's fair enough to ask if anybody else has experienced it. However, we don't need a link to a supplier of said medication for that purpose.

 
dr.bob
202763.  Wed Aug 22, 2007 3:04 am Reply with quote

Good call, moderator Jenny.

 

Page 1 of 1

All times are GMT - 5 Hours


Display posts from previous:   

Search Search Forums

Powered by phpBB © 2001, 2002 phpBB Group